# SDR UIEA2017060600949

- Difficulty date: June 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,281 hours, 17,658 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: 893003
- Part serial: C7724
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INFLIGHT START FAILED.  BITE CHECKED ECU, FOUND FAULTED START CIRCUIT . REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04 AND APU BATTERY CHECKED OK. MONITOR APU BATTERY VOLTAGE ON APU START, OPS OK.   IAW FIM 49-11 TREE 958 - REPLACED THE BATTERY CHARGER IAW AMM 24-31-05, OPS CHECKED OK.  APU OPS CHECKED IAW AMM 49-11-00/501, OK.
